CheckEmoji Community · the emoji forum
🏠 Home 🆕 What's new ❓ Unanswered 🔥 Popular 📡 RSS Members 👥 0 online log in · register
Home › William Chavez3 › Posts

Posts by William Chavez3

1 post shown.

Hormonal Contraception: The Pill [General Discussion] in Women's Health ·
Hey, so I’ve been on Celestone for about 42 days now, just trying to get my cycle under control before I head out to New York. I popped my last pill this past Friday night. They told me my period should show up maybe 2 to 4 days after I stop taking them, and then I have to start those Decapeptyl injections on day one to block ovulation. Right at the beginning, like three days after I started the pills, I had that little bit of breakthrough bleeding, and now today—around 2 in the afternoon—I’ve got this light pinkish-red spotting going on. Is this actually my period starting or what? It’s my first time ever being on birth control, so I’m totally flying blind here, though they did mention my flow would probably be pretty light this time around.🙄